Translator Disclaimer
September 2004 Dividing in the algebra of compact operators
Alexander Berenstein
J. Symbolic Logic 69(3): 817-829 (September 2004). DOI: 10.2178/jsl/1096901769

Abstract

We interpret the algebra of finite rank operators as imaginaries inside a Hilbert space. We prove that the Hilbert space enlarged with these imaginaries has built-in canonical bases.

Citation

Download Citation

Alexander Berenstein. "Dividing in the algebra of compact operators." J. Symbolic Logic 69 (3) 817 - 829, September 2004. https://doi.org/10.2178/jsl/1096901769

Information

Published: September 2004
First available in Project Euclid: 4 October 2004

zbMATH: 1070.03019
MathSciNet: MR2078924
Digital Object Identifier: 10.2178/jsl/1096901769

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 3 • September 2004
Back to Top